# SDR 20000622SH024

- Difficulty date: November 4, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 98012
- Condition: Failed
- Location: Engine
- Part time: 406 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR FAILED WITH 405.6 TT.  BRUSH LENGTH FAIR TO GOOD.  NOT OIL OR FUEL SOAKED.  BEARINGS OK.  POSSIBLE INTERNAL SHORTING.  (X)
